Title: Some Discussions on a Kind of Improper Integrals
Author(s): Feng Qi, Viera Cernanova
Pages: 101-109
Cite as:
Feng Qi, Viera Cernanova, Some Discussions on a Kind of Improper Integrals, Int. J. Anal. Appl., 11 (2) (2016), 101-109.

Abstract


In the paper, the improper integral is discussed, some explicit formulas for special cases of I(a,b;λ,η) are presented, and several identities of I(a,b;k,η) for k ∈ N are established.


Full Text: PDF

 

References


  1. Á. Besenyei, On complete monotonicity of some functions related to means, Math. Inequal. Appl. 16 (2013), no. 1, 233–239.

  2. L. Comtet, Advanced Combinatorics: The Art of Finite and Infinite Expansions, Revised and Enlarged Edition, D. Reidel Publishing Co., Dordrecht and Boston, 1974.

  3. G. Gasper and M. Rahman, Basic Hypergeometric Series, With a foreword by Richard Askey, Second edition, Encyclopedia of Mathematics and its Applications, 96, Cambridge University Press, Cambridge, 2004.

  4. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, Translated from the Russian, Translation edited and with a preface by Daniel Zwillinger and Victor Moll, Eighth edition, Revised from the seventh edition, Elsevier/Academic Press, Amsterdam, 2015.

  5. B.-N. Guo and F. Qi, Explicit formulas for special values of the Bell polynomials of the second kind and the Euler numbers, ResearchGate Technical Report (2015), available online at http://dx.doi.org/10.13140/2.1.3794.8808.

  6. B.-N. Guo and F. Qi, On the degree of the weighted geometric mean as a complete Bernstein function, Afr. Mat. 26 (2015), no. 7, 1253–1262.

  7. B.-N. Guo and F. Qi, On the Wallis formula, Internat. J. Anal. Appl. 8 (2015), no. 1, 30–38.

  8. F. Qi, Integral representations and properties of Stirling numbers of the first kind, J. Number Theory 133 (2013), no. 7, 2307–2319.

  9. F. Qi and S.-X. Chen, Complete monotonicity of the logarithmic mean, Math. Inequal. Appl. 10 (2007), no. 4, 799–804.

  10. F. Qi and V.ˇCerˇ nanová, Some discussions on a kind of improper integrals, ResearchGate Working Paper (2016), available online at http://dx.doi.org/10.13140/RG.2.1.2500.6969.

  11. F. Qi, B.-N. Guo, V.ˇCerˇ nanová, and X.-T. Shi, Explicit expressions, Cauchy products, integral representations, convexity, and inequalities of central Delannoy numbers, ResearchGate Working Paper (2016), available online at http://dx.doi.org/10.13140/RG.2.1.4889.6886.

  12. F. Qi, X.-J. Zhang, and W.-H. Li, An elementary proof of the weighted geometric mean being a Bernstein function, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 77 (2015), no. 1, 35–38.

  13. F. Qi, X.-J. Zhang, and W.-H. Li, An integral representation for the weighted geometric mean and its applications, Acta Math. Sin. (Engl. Ser.) 30 (2014), no. 1, 61–68.

  14. F. Qi, X.-J. Zhang, and W.-H. Li, Lévy-Khintchine representation of the geometric mean of many positive numbers and applications, Math. Inequal. Appl. 17 (2014), no. 2, 719–729.

  15. F. Qi, X.-J. Zhang, and W.-H. Li, Lévy-Khintchine representations of the weighted geometric mean and the logarithmic mean, Mediterr. J. Math. 11 (2014), no. 2, 315–327.

  16. F. Qi, X.-J. Zhang, and W.-H. Li, The harmonic and geometric means are Bernstein functions, Bol. Soc. Mat. Mex. (3) 22 (2016), in press; Available online at http://dx.doi.org/10.1007/s40590-016-0085-y.

  17. F. Qi and M.-M. Zheng, Explicit expressions for a family of the Bell polynomials and applications, Appl. Math. Comput. 258 (2015), 597–607.

  18. C.-F. Wei and F. Qi, Several closed expressions for the Euler numbers, J. Inequal. Appl. 2015 (2015), Art. ID 219.